# SDR COMA0760238

- Difficulty date: March 8, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 31,789 hours, 29,900 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Underserviced
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

FLIGHT 5576 - GEN NR 2 DROPPED OFF LINE AS AIRCRAFT BEGAN TAKEOFF ROLL, ABORTED TAKEOFF.  SERVICED NR 2 IDG, OPS CHECK GOOD.
